# SDR QXEA200400185

- Difficulty date: February 26, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 3,581 hours, 2,563 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Screen
- Part number: 9847101505
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY FORWARD ANGLED CHIMNEY SCREEN IS TORN.  REMOVED AND REPLACED CHIMNEY.
